# SDR REXA2015040800391

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RT ENG TR ALIGNMENT PINS DAMAGED.  FOUND STRUCTURE UNDER RT ENG ALIGNMENT PINS BENT & CRACKED.  REMOVED OTBD EDGE CHANNEL IAW SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01.  INSTALLED NEW CHANNEL IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
